# SDR UPS99431169

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 1
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT, ELECTRIC ODOR UPPER DECK EQUIP COOLING FAN INOP.  SWAPPED LEFT MAIN EQUIP COOL FAN WITH UPPER DECK AND DEFERRED.
